MAUDE Adverse Event Report: DENTSPLY LLC BOBCAT PRO 115V DOM PACKED(DNA); SCALER, ULTRASONIC

DENTSPLY LLC BOBCAT PRO 115V DOM PACKED(DNA); SCALER, ULTRASONIC
Catalog Number 81201
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
While using a bobcat pro g130 they allege that they have low water flow to the handpiece and the handpiece overheats, no injury resulted.
 
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.Investigation results: (b)(4), 4/21/2025.W4e water sol, iso valve clogged.The water solenoid is clogged, restricting water flow, damaged needle valve hpc is heating up because of damaged, restricting water flow, dirty blue hose, rusted qd and nut sleeve.Missing bumpers.Check the calibration.The unit will be repaired upon estimates approval.

Brand Name
BOBCAT PRO 115V DOM PACKED(DNA)
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key21875780
Report Number2424472-2025-00044
Device Sequence Number15367044
Product Code ELC
UDI-Device IdentifierD003812011
UDI-PublicD003812011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number81201
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2025
Initial Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown